# SDR IXXA20221109145

- Difficulty date: November 5, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N491AZ
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 86,236 hours, 14,757 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Door
- Condition: Open
- Location: Vent
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CABIN ALTITUDE EICAS WARNING (CABIN WOULD NOT HOLD PRESSURIZATION). CABIN AUTO INOPERATIVE EICAS CAUTION MESSAGE WITH INTERMITTENT MASTER AURAL WITH NO ASSOCIATED DISCRETE LIGHT EICAS ALERT.  AIR TURN BACK TO DEPARTURE STATION.  EMERGENCY DECLARATION WITH NO ADDITIONAL PRECAUTIONARY ACTIONS. AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE ON ARRIVAL. POST FLIGHT, LINE MAINTENANCE IDENTIFED MAIN DECK CARGO DOOR VENT DOORS OPEN. ENSURED SECURITY AND INTEGRITY OF MDCD VENT DOOR IAW B767 AMM 52-30-00. CONDITIONAL INSPECTION AND CABIN PRESSURE LEAK CHECK GOOD IAW B767 AMM  05-51-24 AND 21-31-00. NO FAULTS FOUND. AIRCRAFT RELEASED TO SERVICE.
